Jump to content

Mimen

Member
  • Content Count

    162
  • Joined

  • Last visited

About Mimen

  • Rank
    Member
  • Birthday 06/05/1966

Profile Information

  • Location
    South Africa
  • Interests
    Reading and reading, some movies and walking.

Recent Profile Visitors

2,187 profile views
  1. Please don't just come off it! Oh no man. My advice would be rather to take it earlier at night. So much earlier that you rather wake up an hour or so to early. It really helped my my sleep, depression and anxiety. For me it's like a miracle drug.
  2. I take both as well 500 Lithium and 30 Remeron. It's definitely the Remeron that helps you sleep. It does that for me as well. I sleep like a baby. It also helps a lot for my anxiety. Like others would rather talk to your doc about your lithium dosage. Please don't just come off it! The consequences will be disastrous! I did that in other meds and saw my arse. Took my Psychiatrist forever to get me stable again.
  3. I'm on 30 mg. The only way for me to combat weight gain was to spot a change in my eating habits. I definitely started craving and eating ice cream which I normally avoid as I don't actually like ice cream! I stopped this. I also stopped eating bread like completely. We are all different but I would do things like cook thick bean soup in bulk. Freeze the portions and snack on that during the day. It really fills me up.
  4. O my word . Good question I'm not good and I've read some of the responses, some good and some not so good. I live in South Africa and 8 years into a corrupt president's rule our economy is failing. The thing is that I'm about to lose my job. This is not the US or Europe where you lose your job and find another one a few weeks later. This is a country with an over 30% unemployment rate. I suppose I need to cling onto better news. The corrupt president is gone and in court fighting for his life. I just hope the new president has as much integrity as I perceive him to have a few months into his rule. Who knows. This is Africa and democracy is a recent concept so, let me hope for the best.
  5. Hello from South Africa. Over the last 12 months my relationship with my boss became acrimonious. Over the last few months my anxiety escalated and became out of control. I got to a stage where I couldn't fall asleep, focus, concentrate and battled to breath at stages. The psychiatrist I go to prescribed Adco Alzam and it worked! I was so relieved when I took one with the next anxiety attack and calmed down within about 15 minutes. However, about 4 to 5 days later it stopped having a calming effect on me. nothing, zero calming effect. Is this normal? It seems to me that the calming effect poops out after a few days an I have to wait a few weeks before it has any affect on me again. Is there anything else on the market that would have a long term effect on anxiety? I have spoken to my boss about her abuse, public shape and humiliation three times so far and it doesn't stop.
  6. BP 2 and seroquel hit the sweet spot!!
  7. Good to hear, Im in a similar boat with bipolar 2. Decades of ups and downs and I am now stable for longer than I can remember. I'm on top of the world and go for a checkup and a new script to my P doc every 6 months, as required by law in south africa. Stange, I also came back here ofter years just to check in. For other people out there, my treatment for Bipolar imiediatly improved my life. Every now and again a got a downer or anxiety but you need to hit the sweet spot. I know and have met many bipolar people, all of them doing well on their meds, except one guy who is now homeless and depressed because he refused to take his meds.
  8. Holy smoke, sounds exactly like mys sister, never a good word about anyone, a need for people to validate it, vindictive, belittling also described a sociopath. I divorced her and I am so relieved to be away from her. I think you must find it difficult because she is your mother. My fears improved with time. I forgave her once and went back due to my brother insiteace, 5 years down the line I was back with her emotionally and verbally abusing me. Not Im gone forever, angry brother or not. Break free forever, maybe get therapy, yand remeber ou are not . shadow of your mother.
  9. Apologies for spotting this so long after your question. I have been stable for many years now on 2 mood stabilisers, in South Africa called Dopaquil and Epitec. What I find interesting is that, in South Africa, Epitec seems to be the gold standard when it comes to mood stabilisers for bipolar. Over the years I've seen my best friend being put on it, Lenka my colleague and my cousin. It works really well for me.
  10. Hi Julie, I can't say if it is typical, I can just say how I experienced my very recent hypomania. I dropped a lot of money on new clothes, which I actually needed but because I hate shopping it is uncharacteristically of me. For 3 days I felt extremely good and in high spirits, loving my work, clear memory and full of energy. On day 4 I realised I was starting to feel very uncomfortable and agitated. She immediately halfed my anti depression and doubled my mood stabiliser. Boom, a few hours later I'm back to being full of energy and feeling great, without the uncomfortable, agitated feelings. I'm just very calm, looking at my garden with my cat on my lap. I don't know it the above will give you what you're looking for but good luck man.
  11. Seroquel is a nearly a gold standard for treatment of BP. It is a very good anti depressant with excellent anti depressant properties. I've been on it for many years I am so convinced Serequel is one of the drugs that got me stable!!
  12. Talking about side effects: 1- Just remember, if someone is coming off one prescription drug while going onto another; and claim to experience side effects, the side effects have a HUGE probability to be from the switch over, not necessarily from the new drug! 2 - Also, starting a drug from scratch, not being on one at inception, means you are in a depression at the time of starting to take a AD. Depression comes with a lot of physical symptoms like being tired, sleepy, having headaches and other pains. When we are having side effects from a drug we start taking there is a HUGE probability that the symptoms we have stems from the actual depression. Not the drug.
  13. My Pdoc prescribed it for cognitive functioning as as my memory is very bad. She and a Neurologist reckon it stems from the Lamicten I'm ion, which is well known for it. Does anyone have experience with this new drug?
  14. Hi there, your description of your friends mood state is well done and beautifully written. It would be impossible for anyone on the forum to diagnose her but maybe my, and others, observations and comments might help. Believing for many years that something, social media, is not worth it and terribly uninteresting and then suddenly changing your opinion abut it does not in itself signify a lot. However, your description about how here mood has changed to chatty, social, interesting snappy etc, to me, certainly looks like a change in mood, on the upwards scale. I recognise my own hypomania by sudden liveliness, interest in people. being able to think and type faster, having more self confidence in what I do. Becoming creative all of a sudden, laughing a lot and talking faster. Like a typical hypomania state, mine lasts about 3 to 4 days and dissapears as suddenly as it arrived. I dont get the irritability side if things when Im hypomanic though, that is reserved for a friend of mine who is BP1 and becomes manic. If her apparent change in mood, for the better, persist for more than 4 days or a weekor more, I would start asking her to go get some professional advice. If she is hypo manic or becoming manic this might be a problem. When one feels so good you can see no reason to worry and she might not see your advice as valid. The big danger sign that hypomania might become full blown mania is when she starts scaring her friends and family, her thoughts and ideas becomes irrational, her momy goes and her agitation turns to anger outbursts. I hope this helps, you seem to be quite knowledgeable on the topic of bipolar and depression. You must be a very good friend :-)
  15. OK thanks. Unfortunately I live in South Africa and we don't have all the brands available. I'm specifically after a Omega 3 supplement only. I don't know ow if you get one without 6 and 3.
×
×
  • Create New...